# SDR KCSA2022041505

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767
- Aircraft serial: 27392
- Aircraft time: 92,068 hours, 18,806 cycles
- Engine: Ge CF680C2B7F
- Engine time: 13,623 hours, 4,179 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: None
- Condition: None
- Component: Filter Element
- Component part number: AC9227F1740
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY FOR LEFT ENGINE FUEL FILTER ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE
